# SDR ASAA2022082639680

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,706 hours, 17,138 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 3250273030
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FIRE LOOP "A" INOP. GROUNDED - YES. REMOVED AND REPLACED MW0325 CORE FIRE DETECTION HARNESS ON # 2 ENGINE. OPS CHECK GOOD I/A/W B737-800 AMM 26-11-01.
